# SDR SWAA2023050927769

- Difficulty date: April 14, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. MARKED<[01] CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153 FOUND TO BE OUT OF LIMITS DUE TO CRACKS ARE NOT ALLOWED IAW SRM 53-00-03-1A-1 . CUT AND REMOVED THE DAMAGED PART OF STR 26R BETWEEN BS 500D +11 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.;[03] REQUEST NDI TO DO A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED. REFER TO 737 NDT PART 6; 51-00-00; FIGURE 4.;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] UPDATED STEPS 1 AND 2;[06] RECIVED FROM OSS STRIGER SECTION 26R FROM MATERIAL 7075T0#0.045' CLAD TO 7075T6 CONDITION LOT# 1525204-1 CUSTOMER RO NO 915427-SWA; AND HAT CHANNEL FROM MATERIAL 7075T0#0.050' CLAD TO 7075T6 CONDITION LOT# 1525263-1 CUSTOMER RO NO 915439-SWA IAW SRM 53-00-03-2R-1 REPAIR 1;[07] FABRICATED -7 STRINGER SECTION 26R FROM MATERIA 7075T6#0.045' LOT# 1525204-1; -1 HAT SECTION CHANNEL FROM MATERIAL 7075T6#0.050' LOT# 1525263-1 LOCATED AND DRILLED REPAIR PARTS AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1; OK TO PRIMER;[11] INSTALLED REPAIR PARTS; STRINGER SECTION 26R BS 500D+10 TO BS 540 AND HAT SECTION CHANNEL AT BS 500D+10 IAW SRM 53-00-03-2R-1 REPAIR 1
